# SDR COMA0570007

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 5,495 hours, 4,244 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5283, INBOARD FLIGHT SPOILER AND SPOILERON CAUTION.  RESET CONTROL UNIT, COULD NOT DUPLICATE.  SYSTEM TEST SATISFACTORY.
